Beweis einer approximativen Funktionalgleichung

J. G., van der Corput

Mathematische Zeitschrift (1928)

  • Volume: 28, page 238-300
  • ISSN: 0025-5874; 1432-1823

How to cite


van der Corput, J. G.,. "Beweis einer approximativen Funktionalgleichung." Mathematische Zeitschrift 28 (1928): 238-300. <>.

author = {van der Corput, J. G.,},
journal = {Mathematische Zeitschrift},
pages = {238-300},
title = {Beweis einer approximativen Funktionalgleichung},
url = {},
volume = {28},
year = {1928},

AU - van der Corput, J. G.,
TI - Beweis einer approximativen Funktionalgleichung
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 238
EP - 300
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.